# SDR MZZA2009040600043

- Difficulty date: April 5, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 32,888 hours, 12,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Damaged
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN DAMAGED FORWARD OF FUSELAGE STATION 887, DAMAGE IS 14 INCHES LONG AND EXTENDS ACROSS S25L, AREA JUST AFT OF TOILET SERVICE PANEL.  CUTOUT DAMAGED AREA AND REPAIRED PER EC/RA NR 5361-01014.
